# SDR COMA0260074

- Difficulty date: January 29, 2002
- Submitted: January 31, 2002
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- Aircraft time: 17,101 hours, 16,820 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: Thrust Reverser
- Stage of operation: TO
- Nature of condition: J, S
- Precautionary procedure: C

## Discrepancy

FLIGHT 6013 R/H REVERSER UNLOCK MESSAGE DURING T/O.DEFERRED MAINT. PER M.E.L.
